通讯机构:
[Liu, Ziran] H;Hunan Normal Univ, Minist Educ, Key Lab Low Dimens Struct & Quantum Manipulat, Dept Phys, Changsha 410081, Hunan, Peoples R China.;Hunan Normal Univ, Synerget Innovat Ctr Quantum Effects & Applicat H, Changsha 410081, Hunan, Peoples R China.
摘要:
Using the method of density function theory (DFT) in combination with none-equilibrium Green's functions, we investigate the behavior of spin-charge transport through a junction of a naphthalene diimide (NDI) between two graphene electrodes with different molecule-graphene linkers. We observe the obvious effects of spin-filtering and the spin-rectifying when the two electrodes are set in different spin configurations. Specifically, the ratio of spin-filtering can be up to almost 100% and the magnitude of magnetoresistance reaches 10(5). More interestingly, we find that the apparent effect of negative differential resistance (NDR) in the junction only with the linking benzene under the parallel spin configuration. As the molecule-graphene linker is replaced by the carbon chain under the parallel configuration, the NDR behavior is almost disappeared. Therefore, our result concludes that the different molecule-graphene linkers can remarkably modulate the spin-charge transport property of molecular junction device.
期刊:
BULLETIN DES SCIENCES MATHEMATIQUES,2019年152:150-168 ISSN:0007-4497
通讯作者:
Ponnusamy, Saminathan
作者机构:
[Liu, Gang] Hengyang Normal Univ, Coll Math & Stat, Hunan Prov Key Lab Intelligent Informat Proc & Ap, Hengyang 421002, Hunan, Peoples R China.;[Ponnusamy, Saminathan] Indian Inst Technol Madras, Dept Math, Chennai 600036, Tamil Nadu, India.
通讯机构:
[Ponnusamy, Saminathan] I;Indian Inst Technol Madras, Dept Math, Chennai 600036, Tamil Nadu, India.
关键词:
Pre-Schwarzian;Harmonic mapping;Hyperbolic metric;Linear and affine invariant;Majorization;Subordination
摘要:
The primary aim of this article is to extend the study on the pre-Schwarzian derivatives from the case of univalent analytic functions to that of univalent harmonic mappings defined on certain domains. This is done in two different ways. One of the ways is to connect with a conjecture on the univalent harmonic mappings. Also, we improve certain known results on the majorization of the Jacobian of functions in the affine and linear invariant family of sense-preserving harmonic mappings. This is achieved as an application of a corresponding distortion theorem in terms of the harmonic pre-Schwarzian derivative. (C) 2019 Published by Elsevier Masson SAS.
作者机构:
[Liu, Gang] Hengyang Normal Univ, Coll Math & Stat, Hunan Prov Key Lab Intelligent Informat Proc & Ap, Hengyang 421002, Hunan, Peoples R China.;[Ponnusamy, Saminathan] Indian Inst Technol, Dept Math, Madras 600036, Tamil Nadu, India.
通讯机构:
[Ponnusamy, Saminathan] I;Indian Inst Technol, Dept Math, Madras 600036, Tamil Nadu, India.
关键词:
Uniformly locally univalent;Analytic functions;Harmonic and stable harmonic mappings;Pre-Schwarzian and Schwarzian;Uniformly hyperbolic radius;Distortion;Hardy space;Bloch space;BMOA;BMOH;Subordination
摘要:
In this paper, we consider the class of uniformly locally univalent harmonic mappings in the unit disk and build a relationship between its pre-Schwarzian norm and uniformly hyperbolic radius. Also, we establish eight ways of characterizing uniformly locally univalent sense-preserving harmonic mappings. We also present some sharp distortions and growth estimates and investigate their connections with Hardy spaces. Finally, we study subordination principles of norm estimates. (C) 2017 Royal Dutch Mathematical Society (KWG). Published by Elsevier B.V. All rights reserved.
摘要:
The aim of this paper is twofold. One of them is to introduce the class of harmonic
$$\nu $$
-Bloch-type mappings as a generalization of harmonic
$$\nu $$
-Bloch mappings and thereby we generalize some recent results of harmonic 1-Bloch-type mappings investigated recently by Efraimidis et al. (Complex Var Elliptic Equ 62:1081–1092, 2017). The other is to investigate some subordination principles for harmonic Bloch mappings and then establish Bohr’s theorem for these mappings and in a general setting, in some cases.
作者机构:
[Liu, Gang] Hengyang Normal Univ, Coll Math & Stat, Hunan Prov Key Lab Intelligent Informat Proc & Ap, Hengyang 421008, Hunan, Peoples R China.;[Ponnusamy, Saminathan] Indian Inst Technol Madras, Dept Math, Madras 600036, Tamil Nadu, India.;[Ponnusamy, Saminathan] IST, Chennai Ctr, 110 Nelson Manickam Rd, Madras 600029, Tamil Nadu, India.
通讯机构:
[Liu, Gang] H;Hengyang Normal Univ, Coll Math & Stat, Hunan Prov Key Lab Intelligent Informat Proc & Ap, Hengyang 421008, Hunan, Peoples R China.
会议名称:
7th International Conference on Complex Analysis and Dynamical Systems (CA&DS VII)
会议时间:
MAY 10-15, 2015
会议地点:
Nahariya, ISRAEL
会议主办单位:
[Liu, Gang] Hengyang Normal Univ, Coll Math & Stat, Hunan Prov Key Lab Intelligent Informat Proc & Ap, Hengyang 421008, Hunan, Peoples R China.^[Ponnusamy, Saminathan] Indian Inst Technol Madras, Dept Math, Madras 600036, Tamil Nadu, India.^[Ponnusamy, Saminathan] IST, Chennai Ctr, 110 Nelson Manickam Rd, Madras 600029, Tamil Nadu, India.
会议论文集名称:
Contemporary Mathematics
关键词:
Analytic;anti-analytic;harmonic;biharmonic;p-harmonic;polyharmonic and composition
摘要:
The paper is devoted to the study of compositions of polyharmonic mappings in simply connected domains. More precisely, we determine necessary and sufficient conditions of polyharmonic mapping $f$ such that $f\circ F$ (resp. $F\circ f$) is $l$-harmonic for any analytic function (or harmonic mapping but not analytic, or $q$-harmonic mapping but not $(q-1)$-harmonic) $F$.
作者机构:
衡阳师范学院数学与统计学院, 衡阳, 421008;Indian Statistical Institute(ISI),Chennai Centre, India, Chennai, 600113;[陈少林; 刘刚] 衡阳师范学院数学与统计学院, 衡阳, 421008;[Saminathan Ponnusamy] Indian Statistical Institute(ISI),Chennai Centre, India, Chennai, 600113
期刊:
Journal of Mathematical Analysis and Applications,2015年432(1):356-366 ISSN:0022-247X
通讯作者:
Liu, Gang
作者机构:
[Liu, Gang] Hengyang Normal Univ, Coll Math & Stat, Hengyang 421002, Peoples R China.;[Gao, Junyang] China Univ Min & Technol Beijing, Sch Sci, Beijing 100083, Peoples R China.
通讯机构:
[Liu, Gang] H;Hengyang Normal Univ, Coll Math & Stat, Hengyang 421002, Peoples R China.
关键词:
Julia set;Konig's methods;Group of symmetries
摘要:
Let Sigma(R) be the group of symmetries of the Julia set of a rational map R and K-f,K-n be the Konig's method for polynomial f of order n (>= 2). For any given integer n >= 2, we prove that if f is in normal form, then Sigma(f) is a subgroup of Sigma(K-f,K-n). We also obtain a necessary and sufficient condition for the Julia set of K-f,K-n to be a line. (C) 2015 Elsevier Inc. All rights reserved.